0
2013
Impact Factor

Yuriy Brailov

119899, Moscow, Vorobyevy gory
M.V.Lomonosov Moscow State University

Publications:

Brailov Y. A.
Algebraic Aspects of Classification of Singularities in Hamiltonian Systems
1999, vol. 4, no. 3, pp.  30-34
Abstract
Bifurcations in the multidimensional integrable Hamiltonian systems are presented as a semidirect product of the simplest. We analyze action of finite groups on the two-dimensional components of this representation. Algebraic classification and calculation of the topological genus are suggested for the regular class of these singularities.
Citation: Brailov Y. A.,  Algebraic Aspects of Classification of Singularities in Hamiltonian Systems, Regular and Chaotic Dynamics, 1999, vol. 4, no. 3, pp. 30-34
DOI:10.1070/RD1999v004n03ABEH000113

Back to the list